Please help, my husband suffers for months pain in both hips - sometimes the pain stops, especially after NSAIDS (maloxicam), but comes back after giving up taking them. X-ray showed a little sclerotic changes and sharpening of upper edges. The distance between lumbar parts of the spine were normal. He suffers for 10 years from glomerulonephritis (nephropathy IgA) and some time ago taken large doses of steroids. Laboratory tests revealed high level of uric acid, but in the frames of normal values. The result for RF was <5/ml.
I will be very greatful for advice what else should be checked out and what can be the reason of such a condition.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?